# SDR 20010430AP007

- Difficulty date: March 8, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N823SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN207
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sequence Valve
- Part number: 354971008
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AT 500 FT WHEN PACS WERE TURNED ON, CABIN WENT INTO A DIVE APPROXIMATELY 1500 FEET PER MINUTE.  CABIN ALTITUDE AT 9000 FEET WAS APPROXIMATELY 3000 FEET BELOW SEA LEVEL.  DIFFERENTIAL PRESSURE 8.5 PSI.  AIRCRAFT WAS PRESSURIZED WITH MANUAL DEPRESSION.  FUEL DUMP WAS PERFORMED TO OBTAIN LANDING WEIGHT.  AIRCRAFT LANDED NORMAL.  REMOVED AND REPLACED PRESSURE REGULATOR SEQUENCE BOX.  PRESSURIZATION CHECK ON GROUND IAW MM 21-31-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
